Can someone please help?!!

Discussion in 'Trying To Conceive' started by opera_lady24, Nov 15, 2011.

  1. opera_lady24

    opera_lady24 TTC #1 & TTA

    Joined:
    Feb 13, 2011
    Messages:
    1,086
    Likes Received:
    0
    Hi everyone,

    So I've been taking provera for three months now. It has worked the way it has supposed to, except this time, it hasn't. I've had the weirdest experience so far and was hoping someone with a similar experience could shed some light on my situation.

    1) This month I haven't been focusing on getting pregnant, I've been focusing on losing weight. It's a bit of a battle but I'm slowly seeing results. I've been eating very clean.

    2) About day 7 of the provera (I only had 6 days worth in my system) I started spotting. It lasted one wipe (sorry tmi!) and was gone for the rest of the day. Next day same thing.

    3)I didn't spot again until the day after I finished my dose but this time was even lighter and then it disappeared altogether.

    5)In the meantime, I had breast tenderness like never before. I mean, stabbing pains in one bb that started in my chest in between my bbs. I couldn't sit, move my arms, lay down, stand up, etc. without it hurting like hell.

    6) I was unusually irritable. One minute I'd want to rip DH's head off and the next I'd be balling.

    7)My bbt spiked higher than ever before on the provera, dipped a lot yesterday and then spiked up again today. I'm either spotting today or have a very very light af. Normally I'd be full on by now.

    8) I've felt like crap the last three days. Sunday I could have fallen asleep anywhere. Yesterday and Sunday I had horrible cramps and dull pains in my lower back. BB tenderness is subsiding but still present. Also, yesterday my head felt like it was going to explode.

    9) (Tmi warning) Sunday I wiped up weird blackish gray tissue/clots/something?

    Did I get pregnant and miscarry super early? Am I ovulating in high gear (I haven't really o'd in a super long time) Am I just having a weird af or am I still pregnant? Any ideas?

    PLEASE HELP!!!! Don't read and run!!!
     
  2. willowthewisp

    willowthewisp Well-Known Member

    Joined:
    Sep 12, 2011
    Messages:
    60
    Likes Received:
    0
    Sorry - I can't help much but I didn't want to read and run.

    I have been on provera this month and actually got my periods before I stopped taking the pills :S They are also really heavy and I have experienced some clotting too. I asked a question in the forums about it but noone seems to have had this happen to them before :(

    My specialist didn't seem concerned - so i guess it happens.
    So maybe you are just having a strange period this month. The odd coloured blood might be old blood being cleaned out of your system?

    I would speak to your doctor - you might be upsetting yourself unnecessarily.

    Fingers crossed you get your BFP very soon :hugs:
     
  3. Sunshine7125

    Sunshine7125 Well-Known Member

    Joined:
    Sep 16, 2011
    Messages:
    2,638
    Likes Received:
    0
    Is there any way you can go get a pregnancy test and take one? That would put your mind at ease. I believe the tests show up until the HCG is out of your system even right after a miscarriage but I may be wrong on that.
     
  4. mrshay

    mrshay Just pregnant with first

    Joined:
    Oct 2, 2011
    Messages:
    88
    Likes Received:
    0
    Hey,

    I'm not a doctor but perhaps you should stop taking your provera in case you are pregnant? Or at least try to see your doctor as soon as possible to rule it out/find out so you can stop taking provera. If these are different symptoms to ones you've experienced before then it's better to be safe than sorry :) Plus, eating right makes such a difference in fertility so who knows! :) I dont think it would be a miscarriage; usually it is very red with lots of clots and you really know about it, from what I have heard at least. Try and see doc asap xxxx

    willowthewisp - I was on provera last month and got AF whilst on it; doc said the dose wasnt high enough. I just stuck it out and havent had a withdrawal bleed. So perhaps you had the same? I was concerned as I was put on it to stop bleeding, which worked for a week then the bleeding came again but apparently it was just my system overriding the provera with a period, which I wasnt going to stop if my body was finally working properly!
     
  5. willowthewisp

    willowthewisp Well-Known Member

    Joined:
    Sep 12, 2011
    Messages:
    60
    Likes Received:
    0

    Thanks for that info. I was on it because I hadn't had a period in over 6 months. I too hope it means that my body has finally decided to work properly!
     
  6. opera_lady24

    opera_lady24 TTC #1 & TTA

    Joined:
    Feb 13, 2011
    Messages:
    1,086
    Likes Received:
    0
    Thanks so much for all your help ladies. I think it would still be too early to test. AF disappeared this morning and now I'm spotting again. Not sure if I can count it as a light period. The weird cramps also came back today and I just don't know what that means. I'm going to give it one more day to start acting properly (or like it has in the past) and then I'm calling my doctor to see what's up. It's soooo frustrating!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice